Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Avdeev, Roman Sergeevich

Total publications: 18 (17)
in MathSciNet: 15 (15)
in zbMATH: 13 (13)
in Web of Science: 13 (13)
in Scopus: 14 (14)
Cited articles: 12
Citations in Math-Net.Ru: 33
Citations in Web of Science: 41
Citations in Scopus: 35
Presentations: 19

Number of views:
This page:1855
Abstract pages:3455
Full texts:1125
References:235
Avdeev, Roman Sergeevich
Candidate of physico-mathematical sciences (2011)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 27.02.1986
E-mail:
Keywords: algebraic group, spherical subgroup, spherical variety, flag variety, homogeneous space, algebra of invariants, semigroup, nilpotent orbit.
UDC: 512.743, 512.745, 512.816.4, 517.986.6
MSC: 14L30, 14M15, 14M17, 14M27, 20G05, 20G07, 22E46, 43A85

Subject:

Algebraic transformation groups, spherical varieties, spherical subgroups of semisimple algebraic groups.

   
Main publications:
  1. R. S. Avdeev, “Extended weight semigroups of affine spherical homogeneous spaces of non-simple semisimple algebraic groups”, Izvestiya: Mathematics, 74:6 (2010), 1103–1126 , arXiv: 1012.0132  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
  2. R. S. Avdeev, “On solvable spherical subgroups of semisimple algebraic groups”, Transactions of the Moscow Mathematical Society, 2011, 1–44 , arXiv: 1102.4595  mathnet  crossref  mathscinet  zmath  zmath  elib  scopus
  3. R. S. Avdeev, A. V. Petukhov, “Spherical actions on flag varieties”, Sbornik: Mathematics, 205:9 (2014), 1223–1263 , arXiv: 1401.1777  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  4. Roman Avdeev, “Strongly solvable spherical subgroups and their combinatorial invariants”, Selecta Mathematica. New Series, 21:3 (2015), 931-993 , arXiv: 1212.3256  crossref  mathscinet  zmath  isi  elib  scopus
  5. Roman Avdeev, Stéphanie Cupit-Foutou, “New and old results on spherical varieties via moduli theory”, Advances in Mathematics, 328 (2018), 1299–1352 , arXiv: 1508.00268  crossref  mathscinet  zmath  isi  scopus

http://www.mathnet.ru/eng/person37714
https://scholar.google.com/citations?user=Hcgr8MkAAAAJ&hl=en
https://zbmath.org/authors/?q=ai:avdeev.roman-s
https://mathscinet.ams.org/mathscinet/MRAuthorID/797313
https://elibrary.ru/author_items.asp?spin=8463-9420
http://orcid.org/0000-0002-4725-0352
http://www.researcherid.com/rid/D-3183-2013
https://www.scopus.com/authid/detail.url?authorId=14826625600
https://www.researchgate.net/profile/Roman_Avdeev
https://arxiv.org/a/avdeev_r_1

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2021
1. Roman Avdeev, Alexey Petukhov, “Spherical actions on isotropic flag varieties and related branching rules”, Transformation Groups, 26:3 (2021), 719–774 , arXiv: 1812.00936  crossref  mathscinet  isi  scopus
2. Roman Avdeev, “On extended weight monoids of spherical homogeneous spaces”, Transformation Groups, 26:2 (2021), 403–431 , arXiv: 2005.05234  crossref  mathscinet  isi  scopus
3. Ivan Arzhantsev, Roman Avdeev, Root subgroups on affine spherical varieties, 2021 , 30 pp., arXiv: 2012.02088v2

   2020
4. Roman Avdeev, Alexey Petukhov, “Branching rules related to spherical actions on flag varieties”, Algebras and Representation Theory, 23:3 (2020), 541–581 , arXiv: 1711.09801  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1)

   2019
5. Roman Avdeev, Degenerations of spherical subalgebras and spherical roots, 2019 , 45 pp., arXiv: 1905.01169v2

   2018
6. Roman Avdeev, Stéphanie Cupit-Foutou, “On the irreducible components of moduli schemes for affine spherical varieties”, Transformation Groups, 23:2 (2018), 299–327 , arXiv: 1406.1713  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 3)
7. Roman Avdeev, Stéphanie Cupit-Foutou, “New and old results on spherical varieties via moduli theory”, Advances in Mathematics, 328 (2018), 1299–1352 , arXiv: 1508.00268  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 3)

   2015
8. Roman Avdeev, “Strongly solvable spherical subgroups and their combinatorial invariants”, Selecta Mathematica. New Series, 21:3 (2015), 931-993 , arXiv: 1212.3256  crossref  mathscinet  zmath  isi (cited: 9)  elib  scopus

   2014
9. R. S. Avdeev, A. V. Petukhov, “Spherical actions on flag varieties”, Sbornik: Mathematics, 205:9 (2014), 1223–1263 , arXiv: 1401.1777  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib  scopus (cited: 2)

   2013
10. R. S. Avdeev, “Normalizers of solvable spherical subgroups”, Mathematical Notes, 94:1-2 (2013), 20–31 , arXiv: 1107.5175  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 7)

   2012
11. Roman Avdeev, “An epimorphic subgroup arising from Roberts' counterexample”, Indagationes Mathematicae, 23:1–2 (2012), 10–18 , arXiv: 1102.3543  crossref  mathscinet  zmath  isi  elib (cited: 1)  scopus (cited: 1)
12. R. S. Avdeev and N. E. Gorfinkel, “Harmonic analysis on spherical homogeneous spaces with solvable stabilizer”, Functional Analysis and Its Applications, 46:3 (2012), 161–172 , arXiv: 1106.1070  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 5)
13. R. S. Avdeev, “Affine spherical homogeneous spaces with good quotient by a maximal unipotent subgroup”, Sbornik: Mathematics, 203:11-12 (2012), 1535–1552 , arXiv: 1106.5677  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus

   2011
14. R. S. Avdeev, “On solvable spherical subgroups of semisimple algebraic groups”, Transactions of the Moscow Mathematical Society, 2011, 1–44 , arXiv: 1102.4595  mathnet  crossref  mathscinet  zmath  zmath  elib  scopus (cited: 7)

   2010
15. R. S. Avdeev, “Excellent affine spherical homogeneous spaces of semisimple algebraic groups”, Transactions of the Moscow Mathematical Society, 2010, 209–240  crossref  mathscinet  zmath
16. R. S. Avdeev, “Extended weight semigroups of affine spherical homogeneous spaces of non-simple semisimple algebraic groups”, Izvestiya: Mathematics, 74:6 (2010), 1103–1126 , arXiv: 1012.0132  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 8)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 6)

   2008
17. R. S. Avdeev, A. Yu. Moskvin, Mat. Pros., 12, MCCME, Moscow, 2008, 223–227  mathnet

   2006
18. Roman S. Avdeev, “On extreme coefficients of the Jones–Kauffman polynomial for virtual links”, Journal of Knot Theory and Its Ramifications, 15:7 (2006), 853–868  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus

Presentations in Math-Net.Ru
1. Root subgroups on affine spherical varieties
R. S. Avdeev
Lie groups and invariant theory
June 2, 2021 17:00   
2. On computing the extended weight semigroups for spherical homogeneous spaces
Roman Avdeev
Lie groups and invariant theory
February 26, 2020 16:45
3. О вычислении расширенных полугрупп старших весов для сферических однородных пространств
R. S. Avdeev
VIII Workshop and Conference on Lie Algebras, Algebraic Groups, and Invariant Theory
January 27, 2020 15:50
4. Degenerations of spherical subalgebras and spherical roots of spherical subgroups
R. Avdeev
Lie groups and invariant theory
October 3, 2018 16:45
5. On the conference "Geometry and Representation Theory of Algebraic Groups"
R. S. Avdeev, V. S. Zhgoon
Lie groups and invariant theory
March 14, 2018 16:45
6. Branching rules related to spherical actions on flag varieties (joint work with A. Petukhov)
R. S. Avdeev
Lie groups and invariant theory
March 29, 2017 16:45
7. Сферические действия на многообразиях флагов и правила ветвления для полупростых алгебраических групп
R. S. Avdeev
VI Workshop and Conference on Lie Algebras, Algebraic Groups, and Invariant Theory
January 31, 2017 17:00
8. Orbits of solvable spherical subgroups on the flag variety (based on a paper by Jacopo Gandini and Guido Pezzini)
R. Avdeev
Lie groups and invariant theory
February 17, 2016 16:45
9. The moduli space of affine spherical varieties with a fixed weight monoid (continuation)
R. Avdeev
Lie groups and invariant theory
February 25, 2015 16:45
10. The moduli space of affine spherical varieties with a fixed weight monoid (based on a joint work with S. Cupit-Foutou)
R. Avdeev
Lie groups and invariant theory
February 18, 2015 16:45
11. Spherical actions on flag varieties of the classical groups (based on joint works with A. Petukhov)
R. Avdeev
Lie groups and invariant theory
April 30, 2014 16:45
12. Спиноры. Лекция 4
R. S. Avdeev, A. I. Bufetov
Summer School "Contemporary Mathematics", 2013
July 30, 2013 15:30   
13. Спиноры. Лекция 3
R. S. Avdeev, A. I. Bufetov
Summer School "Contemporary Mathematics", 2013
July 28, 2013 09:30   
14. Спиноры. Лекция 2
R. S. Avdeev, A. I. Bufetov
Summer School "Contemporary Mathematics", 2013
July 26, 2013 17:00   
15. Спиноры. Лекция 1
R. S. Avdeev, A. I. Bufetov
Summer School "Contemporary Mathematics", 2013
July 21, 2013 11:15   
16. Solvable spherical subgroups: a review of different approaches to classification
R. Avdeev
Lie groups and invariant theory
October 10, 2012 16:45
17. Geometric characterization of excellent affine spherical homogeneous spaces
R. Avdeev
Lie groups and invariant theory
October 12, 2011 16:45
18. Гармонический анализ на сферических однородных пространствах с разрешимым стабилизатором (совместная работа с Н. Горфинкель)
R. Avdeev
Lie groups and invariant theory
November 10, 2010
19. О разрешимых сферических подгруппах полупростых алгебраических групп
R. Avdeev
Lie groups and invariant theory
March 10, 2010

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022